# SDR 05FDEA00803

- Difficulty date: April 4, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING STRINGER 10 END SUSPECTED CRACKED ARB7510-2.  REPAIR CARRIED OUT IAW SRM 57-20-00 VOLUME I, FIGURE 10 AND FEDEX EA 1-5710-83090.
